# SDR CA190726031

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 25,212 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315731
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON 23-JUL-2019, THE AIRCRAFT EXPERIENCED A STRONG VIBRATION ON THE TAKEOFF ROLL. UPON VISUAL INSPECTION AFTER TAKEOFF, IT WAS DETERMINED THAT ONE OF THE TIRES ON THE MAIN LANDING GEAR HAD BLOWN UP ON TAKEOFF. THE AIRCRAFT CONTINUED TO THE DESTINATION AIRPORT, DECLARED A PAN PAN AND LANDED WITHOUT ANY FURTHER INCIDENT.  THE MAINTENANCE CREW CARRIED OUT AN INSPECTION AND FOUND THAT THE LEFT INNER TIRE WAS DAMAGED ON TAKEOFF. THE BRAKES AND ALL LINES WERE INSPECTED IAW AMM 05-50-61-210-801. 2 MAIN WHEELS OF THE NUMBER 1 MAIN WHEEL ASSEMBLY WERE REPLACED IAW AMM 32-41-01.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190726031)
